Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had an abortion. Sugar test showing high levels of sugar - Online Doctor Chats

Date : 30-Oct-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I had an abortion 3 months back and have taken sugar test 2 days back. The levels are too high.

First reading 115
After 1 hr (taken glucose) 233
After2 hrs 229

Could you please let me know, if these levels are too XXXXXXX for me and what should i do next.
Doctor:let me read your query
Doctor: here
User:hi doctor
Doctor:the values are high
Doctor:I suggest you to get a fasting blood glucose, post prandial blood glucose and glycosylated hemoglobin test
User:Could you please let me know, if these can be controlled
User:i hav taken fasting one
Doctor:please consume less carbohydrates
User:Could you please let me know, if these can be controlled
Doctor:what is fasting blood glucose report
Doctor:I told you already
Doctor:it can be controlled
User:i have mentioned the readings 115 233 229
Doctor:this is after glucose challenge test
Doctor:I am asking you about the actual fasting blood glucose test
User:the tests you have mentioned are different from OGTT
Doctor:which is a direct blood test
User:i will take the test madam
Doctor:you can come back on chat later
Doctor:nothing to worry
User:can you please tell me the diet plan or exercise any thing ?
User:or i need to consult you after tests
Doctor:You can raise a request for dietitian consultation from your dashboard
Doctor:You can do it for yourself
User:ok thankyou
Doctor:all right?
Doctor:take care
User:i have skin allergy pronblem also mam
User:and iam getting burning sensation on feet
User:are these related to sugar problem
Doctor:may I know your age?
Doctor:they can be related
Doctor:please get the above mentioned tests done
Doctor:Things will be clear then
User:i have consulted a dermatologist and she suggested Zimig 250mg tablet
User:after takking that my urine has turned into light green color
Doctor:continue to use the tablet
Doctor:it is expected nothing to worry
Doctor:all right?
User:ok mam. but the medcine sheet says, if you face such problems
User:liver will be effected
User:so do i need to take it or stop it
Doctor:you should take it for the number of days your doctor has precribed
User:ok thankyou
Doctor:thank you too
Doctor:get well soon
Doctor:Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor